# SDR A6WA2019090546833

- Difficulty date: September 3, 2019
- Submitted: September 5, 2019
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 35,177 hours, 33,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL HAS CORROSION BETWEEN FS 559+80 AND FS 589 ON UPPER AND LOWER SURFACES.  REMOVED AND REPLACED RT FLOOR SILL AT WL 73.50 AND FS 559+87 TO 559+118 IAW SRM 51-42-21 AND 51-42-06.
